# SDR ASOA06100

- Difficulty date: January 19, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE CARGO COMPARTMENT SEAT TRACKS, ON LBL 9 AND RBL 9, AFT OF FS 559+80, WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE CARGO COMPARTMENT SEAT TRACKS, ON LBL9 AND RBL9, AFT OF FS 559+80, IAW SRM.  (K)
